Alert archive / California / High Wind Watches in 2014
High Wind Watch 8, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at May 9, 2014, 1:50 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 10, 2014, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 9, 2014, 1:50 PM PDT (20:50 UTC)
- In effect from
- May 10, 2014, 3:00 PM PDT
- Expired
- May 10, 2014, 4:22 AM PDT
- In force
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095 WWUS76 KSGX 092050 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 150 PM PDT FRI MAY 9 2014 ...GUSTY WEST WINDS TO DEVELOP OVER THE MOUNTAINS AND DESERTS LATE SATURDAY AFTERNOON... .ONSHORE FLOW WILL STRENGTHEN SATURDAY AFTERNOON...WITH GUSTY WEST WINDS DEVELOPING OVER THE MOUNTAINS AND DESERTS. GUSTS UP TO 60 MPH WILL BE POSSIBLE. HOWEVER...SOME OF THE FAVORED AREAS ALONG THE RIDGES AND DESERTS SLOPES MAY SEE GUSTS UP TO 70 MPH. THESE WINDS WILL RAPIDLY TURN OFFSHORE BY SUNDAY MORNING...AS A SURFACE HIGH PRESSURE SYSTEM BUILDS OVER THE GREAT BASIN. THESE OFFSHORE WINDS WILL LIKELY BE STRONG ON SUNDAY...BUT CONTINUE INTO MONDAY AND POTENTIALLY INTO MIDWEEK. CAZ055-056-058-060>062-100500- /O.NEW.KSGX.HW.A.0008.140510T2200Z-140511T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 150 PM PDT FRI MAY 9 2014 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WINDS...WEST TO NORTHWEST WINDS 20 TO 35 MPH...WITH GUSTS TO 60 MPH. LOCAL GUSTS UP TO 70 MPH ALONG THE RIDGES AND DESERT SLOPES AS WELL AS THROUGH AND BELOW THE FAVORED PASSES AND CANYONS. * TIMING...LATE SATURDAY AFTERNOON AND NIGHT. * LOCATION...STRONGEST SUSTAINED WINDS ALONG MOUNTAIN RIDGE TOPS AND ON ADJACENT DESERT SLOPES. STRONG WIND GUSTS WILL OCCASIONALLY SURFACE ONTO THE DESERT FLOOR...ESPECIALLY IN THE COACHELLA VALLEY NORTH OF INTERSTATE 10. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED TO A MILE OR LESS IN BLOWING DUST AND SAND AT TIMES. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY IN THE MOUNTAINS AND DESERTS. TRAVEL MAY BE IMPACTED ALONG 1-10 IN THE COACHELLA VALLEY AND I-8 THROUGH THE SAN DIEGO COUNTY MOUNTAINS. WATCH FOR DOWNED TREE LIMBS AND OTHER DEBRIS ON ROADWAYS. * OUTLOOK...STRONG AND GUSTY OFFSHORE WINDS WILL DEVELOP ALONG THE COASTAL SLOPES AND ACROSS THE INLAND VALLEYS ON SUNDAY MORNING...WITH MORE WIND PRODUCTS LIKELY FOR SUNDAY AND MONDAY...AND POTENTIALLY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ PALMER
2 follow-up statements
647 WWUS76 KSGX 100424 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 924 PM PDT FRI MAY 9 2014 ...GUSTY WEST WINDS OVER THE MOUNTAINS AND DESERTS SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... .ONSHORE FLOW WILL STRENGTHEN SATURDAY AFTERNOON...WITH GUSTY WEST WINDS DEVELOPING OVER THE MOUNTAINS AND DESERTS. GUSTS UP TO 60 MPH WILL BE POSSIBLE. HOWEVER...SOME OF THE FAVORED AREAS ALONG THE RIDGES AND DESERTS SLOPES MAY SEE GUSTS UP TO 70 MPH. THESE WINDS WILL RAPIDLY TURN OFFSHORE BY SUNDAY MORNING...AS A SURFACE HIGH PRESSURE SYSTEM BUILDS OVER THE GREAT BASIN. THESE OFFSHORE WINDS WILL LIKELY BE STRONG ON SUNDAY...WITH WEAKER OFFSHORE WINDS CONTINUING MONDAY INTO MIDWEEK. CAZ055-056-058-060>062-101300- /O.CON.KSGX.HW.A.0008.140510T2200Z-140511T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 924 PM PDT FRI MAY 9 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WINDS...WEST TO NORTHWEST WINDS 20 TO 35 MPH...WITH GUSTS TO 60 MPH. LOCAL GUSTS UP TO 70 MPH ALONG THE RIDGES AND DESERT SLOPES AS WELL AS THROUGH AND BELOW FAVORED PASSES AND CANYONS. * TIMING...SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * LOCATION...STRONGEST SUSTAINED WINDS ALONG MOUNTAIN RIDGE TOPS AND ON ADJACENT DESERT SLOPES. STRONG WIND GUSTS WILL OCCASIONALLY SURFACE ONTO THE DESERT FLOOR...ESPECIALLY IN THE COACHELLA VALLEY NORTH OF INTERSTATE 10. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED TO A MILE OR LESS IN BLOWING DUST AND SAND AT TIMES. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY IN THE MOUNTAINS AND DESERTS. TRAVEL MAY BE IMPACTED ALONG 1-10 IN THE COACHELLA VALLEY AND I-8 THROUGH THE SAN DIEGO COUNTY MOUNTAINS. WATCH FOR DOWNED TREE LIMBS AND OTHER DEBRIS ON ROADWAYS. * OUTLOOK...STRONG AND GUSTY OFFSHORE WINDS WILL DEVELOP ALONG THE COASTAL MOUNTAIN SLOPES AND ACROSS THE INLAND VALLEYS ON SUNDAY MORNING...WITH MORE WIND PRODUCTS LIKELY FOR SUNDAY AND MONDAY...AND POTENTIALLY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ JJT
283 WWUS76 KSGX 101122 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 422 AM PDT SAT MAY 10 2014 ...STRONG GUSTY WEST WINDS TO NORTHWEST WINDS FOR THE MOUNTAINS AND DESERTS FOR THIS AFTERNOON THROUGH LATE THIS EVENING... .A LOW PRESSURE SYSTEM MOVING FROM THE PACIFIC NORTHWEST INTO THE GREAT BASIN WILL BRING STRONGER ONSHORE FLOW WITH PERIODS OF STRONG GUSTY WEST TO NORTHWEST WINDS FOR THE MOUNTAINS AND DESERTS FOR THIS AFTERNOON THROUGH LATE THIS EVENING. STRONGEST WINDS ARE EXPECTED FOR LATE THIS AFTERNOON THROUGH THIS EVENING. CAZ055-056-058-060>062-102100- /O.UPG.KSGX.HW.A.0008.140510T2200Z-140511T1000Z/ /O.NEW.KSGX.HW.W.0011.140510T1900Z-140511T0700Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 422 AM PDT SAT MAY 10 2014 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...AREAS OF WEST TO NORTHWEST WINDS WILL STRENGTHEN TODAY WITH WINDS 25 TO 35 MPH WITH GUSTS TO 65 MPH FOR LATE THIS AFTERNOON THROUGH THIS EVENING. * TIMING...WINDS STRENGTHENING TODAY WITH STRONGEST WINDS FOR LATE THIS AFTERNOON THROUGH THIS EVENING. * LOCATION...STRONGEST SUSTAINED WINDS ALONG MOUNTAIN RIDGE TOPS AND ON ADJACENT DESERT SLOPES. STRONG WIND GUSTS WILL OCCASIONALLY SURFACE ONTO THE DESERT FLOOR. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED TO A MILE OR LESS IN BLOWING DUST AND SAND AT TIMES. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS IN HIGH PROFILE VEHICLES. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 10 IN THE COACHELLA VALLEY AND INTERSTATE 8 THROUGH THE SAN DIEGO COUNTY MOUNTAINS. WATCH FOR DOWNED TREE LIMBS AND OTHER DEBRIS ON ROADWAYS. * OUTLOOK...STRONG ONSHORE FLOW WILL TRANSITION TO STRONG OFFSHORE FLOW FOR LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at May 9, 1:30 PM PDT, 20 minutes earlier.
Area forecast discussion, May 9, 1:30 PM PDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
130 PM PDT FRI MAY 9 2014
.SYNOPSIS...
TROUGH OF LOW PRESSURE WILL MOVE INLAND TO OUR NORTH...STRENGTHENING
THE ONSHORE FLOW ACROSS SOUTHERN CALIFORNIA THROUGH SATURDAY.
THEREFORE...EXPECT MILD CONDITIONS TO PREVAIL...WITH PERIODS OF HIGH
CLOUDS POSSIBLE AND GUSTY WEST WINDS DEVELOPING IN THE MOUNTAINS AND
DESERTS. A STRONG RIDGE OF HIGH PRESSURE WILL THEN BUILD OVER THE
WEST COAST...WITH SIGNIFICANTLY WARMER AND VERY DRY CONDITIONS
DEVELOPING FOR THE WORK WEEK. THE WARMEST DAYS WILL LIKELY BE
MONDAY THROUGH THURSDAY. PERIODS OF STRONG AND GUSTY NORTHEAST TO
EAST WINDS WILL ALSO BE THESE DAYS...ESPECIALLY ALONG THE COASTAL
SLOPES.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY CONTINUES TO SHOW AN UPPER LEVEL LOW SLOWLY
MOVING INLAND ALONG THE WASHINGTON STATE COASTLINE THIS
AFTERNOON...WITH NORTHWESTERLY FLOW ALOFT REMAINING OVER SOUTHERN
CALIFORNIA. THEREFORE...THIN HIGH CLOUDS CONTINUE TO FILTER ACROSS
SOUTHERN CALIFORNIA THIS AFTERNOON...WITH TEMPERATURES RUNNING
SEVERAL DEGREES WARMER THAN THIS TIME YESTERDAY. THE ONSHORE
GRADIENTS ARE ALSO ON THE RISE...WITH SAN DIEGO TO DAGGETT UP TO 7.3
MBS AT THIS TIME. THE UPPER LEVEL SUPPORT FOR THESE WINDS IS NOT
THAT STRONG THOUGH TODAY...SO JUST THINK SOME LOCALLY GUSTY WINDS
WILL DEVELOP IN THE FAVORED AREAS LATER THIS AFTERNOON AND EVENING.
OTHERWISE...EXPECT A PLEASANT EVENING ACROSS THE REGION...WITH THE
MARINE LAYER LIKELY RETURNING LATER TONIGHT.
AS THIS UPPER LEVEL TROUGH MOVES INLAND ACROSS THE PACIFIC NORTHWEST
TONIGHT AND THEN DIGS ACROSS THE GREAT BASIN ON SATURDAY...THE
ONSHORE FLOW WILL INCREASE AS WELL AS THE UPPER LEVEL SUPPORT. THE
MODELS ARE 30 TO 55 KTS WINDS AT 850 MBS FOR SATURDAY AFTERNOON AND
EVENING...SO HAVE ISSUED A HIGH WIND WATCH FOR THE MOUNTAINS AND
DESERTS FOR LATE TOMORROW AFTERNOON AND EVENING. OTHERWISE...EXPECT
SATURDAY TO BE OUR LAST COOL DAY FOR A WHILE.
HIGH PRESSURE WILL THEN BEGIN TO BUILD ALONG THE WEST COAST ON
SUNDAY...STRENGTHENING THROUGH MIDWEEK. AS A RESULT...SIGNIFICANTLY
WARMER AND VERY DRY CONDITIONS WILL DEVELOP ACROSS THE REGION...WITH
850 MB TEMPERATURES PEAKING IN THE MID 20S ON WEDNESDAY OR
THURSDAY. RECORDS NEAR THE COAST OR THE WESTERN VALLEYS MAY FALL
THESE DAYS...ESPECIALLY FOR WEDNESDAY.
THE MODELS ARE ALSO SHOW THE OFFSHORE GRADIENTS STRENGTHENING BY
SUNDAY MORNING...WITH GOOD UPPER LEVEL WIND SUPPORT AS WELL. AT
THIS TIME...IT LOOKS LIKE THE WINDS ON SUNDAY MORNING WILL MAINLY BE
FOCUSED OVER THE COASTAL SLOPES OF THE SAN BERNARDINO COUNTY
MOUNTAINS AND THEN SANTA ANA MOUNTAINS. 925 AND 850 MB WINDS IN
THESE AREAS ARE 45 TO 55 KTS...WITH SURFACE WINDS EVEN SHOWING 20 TO
30 KTS. THE UPPER LEVEL SUPPORT WEAKENS A BIT FOR MONDAY...BUT ALSO
SHIFT FURTHER SOUTH TO SAN DIEGO COUNTY. THEREFORE...THINK THE
STRONG AND LOCALLY GUSTY WINDS WILL LIKELY CONTINUE...JUST FURTHER
SOUTH. PERIODS OF GUSTY OFFSHORE WINDS APPEAR TO CONTINUE THROUGH
AT LEAST MIDWEEK...BUT CONFIDENCE ON THE STRENGTH IS SIGNIFICANTLY
LOWER. NEEDLESS TO SAY...IT WILL BE HOT AND DRY NEXT WEEK.
&&
.AVIATION...
092000Z...COAST/VALLEYS...BKN-OVC LOW CLOUDS WILL DEVELOP OVER THE
WATERS BETWEEN 10/0100-0300Z THIS EVENING AND SURGE INLAND...PUSHING
30 TO 40 MILES INLAND BY LATER TONIGHT. BASES 1500-2500 FT MSL AND
TOPS 3500 FT MSL. VIS P6SM WITH 3-5 SM WHERE CLOUDS INTERSECT
TERRAIN ON THE COASTAL SLOPES. THESE LOW CLOUDS WILL ERODE TO THE
COAST BETWEEN 09/1500Z-1800Z.
MTNS/DESERTS...SCT-BKN CLOUDS ABV 15000 FT WITH UNRESTRICTED VIS
THROUGH TODAY. THIS AFTERNOON AND EVENING...WEST WINDS 20-30 KT WITH
GUSTS TO 40 KT WILL LIKELY PRODUCE MDT-STRONG UDDFS AND LLWS OVER
AND EAST OF THE MTNS.
&&
.MARINE...
NORTHWEST WINDS OF 15-20 KT WITH GUSTS TO 25 KT WILL DEVELOP OVER
THE OUTER WATERS THIS AFTERNOON THROUGH TONIGHT. WINDS WILL DECREASE
SATURDAY MORNING AS A COASTAL EDDY FORMS OVER THE COASTAL WATERS.
FOR THE WEEKEND...GUSTY NORTHWEST WINDS OF 10-20 KT EACH AFTERNOON
OVER THE OUTER WATERS. THE GUSTY WINDS AND AN ELEVATED SHORT PERIOD
SWELL WILL PRODUCE COMBINED SEAS OF 6 TO 8 FEET WITH STEEP WAVES
OVER THE OUTER WATERS...ESPECIALLY NEAR SAN CLEMENTE ISLAND.
&&
.BEACHES...
A STEEP NNW SWELL WILL BYPASS MOST OF THE SOUTHERN CALIFORNIA
BEACHES THIS WEEKEND. THE BEST CHANCE FOR ELEVATED SURF AND RIP
CURRENT RISK WILL BE ON SUNDAY AT SAN DIEGO COUNTY BEACHES SOUTH OF
LA JOLLA...WHERE WAVE SETS TO 5 FEET WILL BE POSSIBLE.
&&
.FIRE WEATHER...
ONSHORE GRADIENTS WILL INCREASE ACROSS THE MOUNTAINS AND DESERTS
THROUGH SATURDAY...AS A TROUGH OF LOW PRESSURE MOVES INLAND TO OUR
NORTH. STRONG AND GUSTY WEST WINDS WILL LIKELY DEVELOP ACROSS THE
RIDGES AND DESERTS SLOPES DURING THE AFTERNOON AND
EVENINGS...ESPECIALLY ON SATURDAY.
THESE STRONG WINDS WILL RAPIDLY TURN OFFSHORE BY SUNDAY MORNING...AS
A SURFACE HIGH PRESSURE BUILDS INTO THE GREAT BASIN. STRONG AND
GUSTY NORTH TO NORTHEAST WINDS WILL LIKELY DEVELOP ACROSS THE
SOUTHLAND SUNDAY MORNING...THEN TURN MORE NORTHEAST TO EAST SUNDAY
NIGHT AND INTO MONDAY. GUSTS UP TO 70 MPH WILL BE POSSIBLE IN THE
FAVORED LOCATIONS ALONG THE COASTAL SLOPES AS WELL AS THROUGH AND
BELOW THE PASSES AND CANYONS. THERE IS STILL SOME UNCERTAINTY AS TO
WHETHER OR NOT THESE GUSTY WINDS WILL EXTEND ALL THE WAY TO THE
COAST.
HOT AND VERY DRY CONDITIONS WILL ALSO DEVELOP DURING THE DAY ON
SUNDAY...AND PERSIST THROUGH AT LEAST THURSDAY...WITH POOR OVERNIGHT
RECOVERIES BECOMING MORE WIDESPREAD EACH NIGHT. NEEDLESS TO
SAY...THIS WILL BRING PERIODS OF CRITICAL FIRE WEATHER CONDITIONS TO
PORTIONS OF THE SOUTHLAND FOR SUNDAY THROUGH THURSDAY...AND A FIRE
WEATHER WATCH WILL BE ISSUED FOR SUNDAY AND MONDAY AT THIS TIME.
&&
.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT FOR THE APPLE AND LUCERNE VALLEYS...COACHELLA
VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
MOUNTAINS.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH MONDAY EVENING
FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY
MOUNTAINS-INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE
SAN BERNARDINO NATIONAL FOREST...SAN BERNARDINO AND
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO
COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT
COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL
FOREST...SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
DISTRICTS OF THE CLEVELAND NATIONAL FOREST...SANTA ANA
MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
CLEVELAND NATIONAL FOREST.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM PDT SATURDAY FOR THE
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC/FIRE WEATHER...PALMER
AVIATION/MARINE/BEACHES...JTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:20 PM PDT | Small Craft Advisory for Winds | SGX | 3 days | |
| May 9, 2:20 PM PDT | Fire Weather Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 23 hr |
Nearby
High Wind Watches in California, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.